# SDR DALA201811306939

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 46,630 hours, 20,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 5060522) OVERWING EXITS RH SIDE ROW 26/27 DEF BOTH LOWER EMERGENCY LIGHT SIGNS INOP. REMOVED AND REPLACED RT OVERWING EXIT SIGN CHARGER IAW 33-51-07.
